Wyoming, 2015Hail in Wyoming, June 9, 2015
June 9, 2015 · NWS RIW · 1 event in 1 county or zone
Outflow from previous convection helped initiate new thunderstorm development west of the Bighorn Mountains just after sunset. One storm north of Shell strengthened and produced penny sized hail at a rural ranch.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Outflow from previous convection helped initiate new thunderstorm development west of the Bighorn Mountains just after sunset. One storm north of Shell strengthened and produced penny sized hail at a rural ranch.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Jun 9, 1:42 PM MST, 6 hours 31 minutes earlier.
Area forecast discussion, Jun 9, 1:42 PM MST, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
242 PM MDT TUE JUN 9 2015
.SHORT TERM...TONIGHT THROUGH WEDNESDAY
IMAGERY SHOWS DEEP TROF ACROSS THE ERN CONUS...BROAD RIDGE
WEST...WITH RIDGE CENTER OVR GREAT BASIN AND COL STILL SITTING
OFFSHORE SRN CALIFORNIA. SEVERAL WEAK UPR LVL WAVES...ONE OVR SRN
WY...THE OTHER JUST UPSTREAM AND OVR CNTRL ID...BOTH KICKING OFF
SOME ISOLATED TO WIDELY SCATTERED SHRA/TSRA ACTIVITY. WELL UPSTREAM
AND ACROSS THE PAC NW...A STRONGER UPR LVL SW RESIDES...DUE TO
ARRIVE NEAR/OVR WY ON WEDNESDAY. SFC HAS WEAK AND WEAKENING HIGH P
OVR WY WITH A WEAK COLD FRONT TO THE NORTH DRAPED FROM EAST TO WEST
ACROSS CNTRL MT.
TODAY/TONIGHT...VERY WARM TO HOT TEMPS WHILE LOWER P BUILDS IN AT
THE SFC ACROSS CNTRL WY AND AND UPR LVL RIDGING CONTINUES OVR THE
FA. WEAK FORCING WITH CONVERGENCE WITHIN BUILDING LOW PRESSURE AND
OVR MOUNTAIN PEAKS. A LITTLE BETTER THERMODYNAMICS THAN MONDAY...BUT
STRONG CAPPING AND AND LITTLE VERTICAL SHEAR WILL AGAIN KEEP TSRA
CHANCES ON THE ISOLATED SIDE AGAIN...WITH THE HIGHER MOUNTAINS
REGIONS BEING PREFERRED AREAS FOR CI. LATER...ACROSS THE NR
FA...INCLUDING THE CODY FOOTHILLS AND NORTHERN BIGHORN BASIN REGION
NEAR THE NRN BORDER WITH MT...WHERE SOME LL DRIVEN UPSLOPE
CONVERGENCE FROM BUILDING LOW PRESSURE WILL BE ONGOING...A FEW
STRONGER STORMS MAY GET GOING AND MOVE OFF THE MOUNTAINS...DRIFTING
EWD THROUGH THE EVENING PERIOD. HEAVY RAIN AND BRIEF HAIL EPISODES
WILL BE THE MOST LIKELY CULPRITS IN THE AFTERNOON. OTHERWISE...HIGH
TEMPS SHOULD BE THE WARMEST OF THE YEAR WITH 60S AND 70S
MOUNTAINS...80S TO LOWER 90S IN THE LOWLANDS. OVERNIGHT...THE UPR
SW...NOW IN ID...ALONG WITH THE LOW P SFC BOUNDARY ACROSS CNTRL
WY...AND EVEN A BRUSH NEAR THE ERN ZONES...MAY REMAIN A FOCUS FOR
CONTINUING SHRA AND ISOLATED TSRA UNTIL WED MORNING.
WEDNESDAY...WEAK COLD STATIONARY FRONT ACROSS/NEAR ERN WY...SETTLING
TO THE WEST OVR THE DIVIDE AREA. FLATTENING RIDGE WITH MINOR SW
MOVING THRU FLOW IN THE MORNING...BUT TRANSITION TO UPR NW FLOW
BEGINNING. SOME CYCLOGENESIS EXPECTED ACROSS SERN WY/NERN CO LATE
INT HE DAY...WITH RETURN MOISTURE INCREASING ONCE AGAIN FROM THE
EAST...PRIMING ATMOSPHERE FOR COPIOUS RAINFALL LATER WED NIGHT AND
THURSDAY. OTHERWISE...DURING THE DAY...THE PAC NW SW ARRIVES BY THE
AFTERNOON...FORCING A FRONT THRU THE AREA FROM N TO S...WITH AT
LEAST SCATTERED SHRA AND TSRA BREAKING OUT ACROSS THE FA. A FEW
STRONG STORMS EXPECTED E OF THE DIVIDE BY LATE
AFTERNOON...ESPECIALLY ALONG/NEAR GOOD LL FRONTAL BOUNDARY FROM ERN
FREMONT COUNTY...EAST THROUGH NATRONA AND NORTH INTO JOHNSON COUNTY.
VERY HEAVY RAIN BY LATE AFTERNOON/EARLY EVE AT TIMES...SMALL HAIL
ALSO EXPECTED WITH STRONGER CELL CORES. FLASH FLOODING MAY BE AN
ISSUE BY LATE AFTERNOON...FLASH FLOOD WATCH HAS BEEN HOISTED
BEGINNING AT 21Z...ENDING 18Z THURSDAY.
.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY
SHOWERS AND THUNDERSTORMS WILL CONTINUE LATE INTO WEDNESDAY EVENING.
MODELS CONTINUE TO INDICATE IMPRESSIVE PRECIPITABLE WATER VALUES TO
ACCOMPANY STORM ACTIVITY. EXPECTING SHOWERS WITH HEAVY RAIN TO LAST
THROUGH THE OVERNIGHT HOURS...AND INTO THURSDAY MORNING. WITH SOILS
ALREADY SATURATED AND SOME LOCAL RIVERS CONTINUING TO RUN NEAR
BANKFULL..THE FLASH FLOOD WATCH WILL KEEP GOING THROUGH THE LATE
MORNING HOURS OF THURSDAY.
MODELS VARY A BIT REGARDING THE SPEED OF THE SYSTEM WHICH WILL BRING
STORM ACTIVITY ACROSS THE AREA. SOME AREAS DO KEEP SOME MENTION OF
PRECIPITATION ACROSS THE NORTHERN THIRD OF THE FORECAST AREA THROUGH
FRIDAY...WHILE OTHERS ARE A BIT QUICKER. FAVORED THE FASTER MOVING
SYSTEM WITH CONDITIONS IMPROVING FROM NORTH TO SOUTH THURSDAY
AFTERNOON THROUGH FRIDAY.
A BRIEF PERIOD OF DRYING WILL BE FOUND ACROSS THE AREA EARLY
FRIDAY...THOUGH THE REPRIEVE WILL END BY FRIDAY AFTERNOON AS SOME
SHOWERS AND THUNDERSTORMS MOVE BACK WEST OF THE CONTINENTAL DIVIDE.
SOUTHWEST FLOW BECOMES MORE PREVALENT LATE SATURDAY WITH AFTERNOON
SHOWERS AND THUNDERSTORMS CONTINUING THROUGH MUCH OF THE EXTENDED
PERIOD.
&&
.AVIATION.../00Z ISSUANCE/
VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. HOWEVER...
ISOLATED SHRA AND -TSRA WILL CONTINUE OVER THE HIGHER MOUNTAINS OF
THE REGION IN ADDITION TO LOCATIONS ADJACENT TO THE MOUNTAINS
THROUGH 04Z. THE NORTHERN TERMINALS ARE MOST LIKELY TO BE AFFECTED
BY THIS ACTIVITY OVER A LONGER PERIOD OF TIME...WITH SHOWERS
LINGERING NEAR KCOD AND KWRL THROUGH 12Z.
&&
.FIRE WEATHER...
FIRE DANGER SHOULD REMAIN RELATIVELY LOW THROUGH THE ENTIRE WEEK.
HOWEVER...IT WILL BE MUCH WARMER AND DRIER TODAY. CHANCES FOR
SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED ACROSS THE HIGHER
MOUNTAINS AGAIN TODAY AND TONIGHT...WITH BETTER CHANCES ACROSS THE
ENTIRE FORECAST AREA LATER ON WEDNESDAY. HEAVY RAIN CAN BE EXPECTED
FOR PORTIONS OF CENTRAL AND EASTERN WYOMING BY WEDNESDAY EVENING.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
MORNING FOR WYZ002>011-015>018-020.
&&
SHORT TERM...BRAUN
LONG TERM...BRANHAM
AVIATION...BRAUN
FIRE WEATHER...BRAUN
Hazardous weather outlook, Jun 9, 3:00 AM MST, 17 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
400 AM MDT TUE JUN 9 2015
WYZ001>020-022>030-101200-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
400 AM MDT TUE JUN 9 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND WESTERN WYOMING.
.DAY ONE...TODAY AND TONIGHT
ISOLATED AFTERNOON AND EVENING THUNDERSTORMS...MAINLY OVER THE
MOUNTAINS AND ADJACENT FOOTHILLS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
WEDNESDAY AND THURSDAY...A BETTER CHANCE OF SHOWERS AND
THUNDERSTORMS...HEAVY RAIN THE MAIN THREAT.
FRIDAY...ISOLATED THUNDERSTORMS OVER THE WESTERN MOUNTAINS AND IN
THE FAR SOUTH.
SATURDAY THROUGH MONDAY...ISOLATED THUNDERSTORMS EACH DAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION WILL NOT BE NEEDED TODAY.
TEAM RIVERTON
In the hours before
Special weather statement, Jun 9, 6:30 PM MST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
730 PM MDT TUE JUN 9 2015
WYZ004-008-100215-
NORTH BIG HORN BASIN-BIGHORN MOUNTAINS WEST-
730 PM MDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIG HORN COUNTY
UNTIL 815 PM MDT...
AT 730 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HYATTVILLE...WHICH IS 20 MILES NORTHWEST OF TEN SLEEP...MOVING
NORTHWEST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN BIG
HORN COUNTY.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4432 10746 4418 10763 4436 10800 4456 10768
TIME...MOT...LOC 0130Z 132DEG 11KT 4430 10763
13
Special weather statement, Jun 9, 7:01 PM MST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
801 PM MDT TUE JUN 9 2015
WYZ017-100245-
WIND RIVER BASIN-
801 PM MDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 845
PM MDT...
AT 759 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HIDDEN VALLEY...WHICH IS 8 MILES NORTH OF RIVERTON...MOVING WEST AT
20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
PAVILLION...KINNEAR AND OCEAN LAKE AROUND 845 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MIDVALE...OWL CREEK
KAMPGROUNDS...RIVERTON REGIONAL AIRPORT...PAVILLION NATURAL GAS
PROCESSING PLANT AND SOUTHERN BOYSEN STATE PARK.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM WHICH MAY LEAD TO
PONDING OF WATER OR FLOODING OF SMALL DRAWS AND ARROYOS. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4320 10819 4303 10827 4311 10876 4340 10862
TIME...MOT...LOC 0159Z 109DEG 16KT 4315 10833
13
Special weather statement, Jun 9, 7:12 PM MST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
812 PM MDT TUE JUN 9 2015
WYZ008-100245-
BIGHORN MOUNTAINS WEST-
812 PM MDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BIG HORN COUNTY
UNTIL 845 PM MDT...
AT 811 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SHELL FALLS...WHICH IS 22 MILES EAST OF GREYBULL...MOVING NORTH AT 15
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SHELL FALLS AROUND 815 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE RANGER CREEK
CAMPGROUND AND SHELL CREEK CAMPGROUND.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4471 10768 4468 10767 4470 10762 4469 10759
4466 10752 4465 10754 4463 10752 4464 10750
4461 10747 4461 10742 4447 10751 4450 10769
4451 10771 4458 10769 4460 10774 4472 10773
TIME...MOT...LOC 0211Z 193DEG 13KT 4457 10761
13Special weather statement, Jun 9, 7:21 PM MST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
821 PM MDT TUE JUN 9 2015
WYZ017-100300-
WIND RIVER BASIN-
821 PM MDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT COUNTY UNTIL
900 PM MDT...
AT 821 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF HIDDEN VALLEY...WHICH IS 13 MILES WEST OF
SHOSHONI...MOVING WEST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
FREMONT COUNTY...INCLUDING THE FOLLOWING LOCATIONS...MIDVALE...
PAVILLION NATURAL GAS PROCESSING PLANT AND WESTERN BOYSEN STATE PARK.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4347 10856 4346 10856 4345 10854 4343 10853
4344 10852 4344 10849 4343 10847 4344 10847
4334 10822 4317 10829 4322 10877 4350 10860
TIME...MOT...LOC 0221Z 105DEG 14KT 4328 10836
13Special weather statement, Jun 9, 7:40 PM MST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
840 PM MDT TUE JUN 9 2015
WYZ004-008-100330-
NORTH BIG HORN BASIN-BIGHORN MOUNTAINS WEST-
840 PM MDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BIG HORN COUNTY UNTIL 930
PM MDT...
AT 840 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SHELL CANYON...WHICH IS 18 MILES EAST OF GREYBULL...MOVING NORTH AT 5
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
SHELL FALLS AROUND 855 PM MDT.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4475 10775 4472 10775 4471 10768 4469 10769
4469 10763 4470 10762 4466 10752 4465 10754
4463 10751 4448 10760 4452 10785 4477 10784
TIME...MOT...LOC 0240Z 191DEG 6KT 4457 10771
13Special weather statement, Jun 9, 7:42 PM MST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
842 PM MDT TUE JUN 9 2015
WYZ017-100330-
WIND RIVER BASIN-
842 PM MDT TUE JUN 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT COUNTY UNTIL
930 PM MDT...
AT 842 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SHOSHONI...MOVING NORTHWEST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
FREMONT COUNTY...INCLUDING THE FOLLOWING LOCATIONS...BOYSEN STATE
PARK...SHOSHONI MUNICIPAL AIRPORT AND BONNEVILLE.
#
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
IF ON OR NEAR BOYSEN RESERVOIR GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4316 10817 4332 10863 4346 10843 4345 10839
4343 10834 4343 10830 4330 10803
TIME...MOT...LOC 0242Z 126DEG 16KT 4328 10819
13Hail, Big Horn
- When
- June 9, 8:13 PM MST to 8:18 PM MST
- Where
- Big Horn County, 8.49 mi NNW of Shell
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 44.639, -107.859
Hail up to the size of pennies was reported by trained spotters north of Shell.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Louisiana, June 9, 20151 death · $5,000 · 1 in hail · 3 events
- Flash Flood and Flooding in Vermont, June 9 to 10, 2015$1.3 million · 5 events
- Flooding in Missouri, June 9 to 30, 2015$255,000 · 3 events
- Flash Flooding and Damaging Winds in Mississippi, June 9, 2015$178,000 · 55 kt wind · 6 events
- Tornado and Flash Flooding in South Carolina, June 9, 2015$65,000 · EF0 · 26 events
- Hail and Damaging Winds in Georgia, June 9, 2015$103,000 · 1 in hail · 12 events
- Flash Flood and Damaging Winds in Texas, June 9, 2015$100,000 · 61 kt wind · 6 events
- Flood and Damaging Winds in Massachusetts, June 9, 2015$36,000 · 50 kt wind · 9 events
- Damaging Winds in Georgia, June 9, 20151 injured · $32,000 · 55 kt wind · 3 events
- Flash Flooding in Nevada, June 9 to 10, 2015$35,000 · 3 events
- Hail and Damaging Winds in South Carolina, June 9, 2015$18,000 · 56 kt wind · 9 events
- Flash Flooding and Damaging Wind in North Carolina, June 9, 2015$20,000 · 50 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 572176.